# SDR ASAA2017022519926

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 34,780 hours, 10,533 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 7632
- Condition: Out Of Tolerance
- Location: Nr 2 Fuel Tank
- Part time: 34,777 hours, 10,532 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA TASK CARD NG-28FCD-18090-1 FOUND 11 PROBES OUT OF TOLERANCE, F15,F1,,F2,F3,F4,F5,F6,F7,F8,F9 AND F10 IN TANK 2. ACFT GROUNDED.  R & R COMPENSATOR AND TANK UNITS IAW AMM 28-41-21. SYSTEM TEST FUEL QTY INDICATION SYSTEM TESTED NORMAL IAW AMM 28-41-00-730-801.
